# SDR SIMA20210917006

- Difficulty date: September 17, 2021
- Submitted: October 31, 2021
- Operation: Air carrier
- Aircraft: N662EH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145777
- Aircraft time: 42,196 hours, 37,222 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING RIB 21 IS CRACKED , LOCATED IN PCA COMPT-C/A-COMPLETE:REPAIRED RH WING RIB 21 IAW SRM 57-20-07-RE,
